- -

On finite soluble groups in which Sylow permutability is a transitive relation

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

On finite soluble groups in which Sylow permutability is a transitive relation

Show full item record

Ballester Bolinches, A.; Esteban Romero, R. (2003). On finite soluble groups in which Sylow permutability is a transitive relation. 3(101). doi:10.1023/B:AMHU.0000003903.71033.fc

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/18476

Files in this item

Item Metadata

Title: On finite soluble groups in which Sylow permutability is a transitive relation
Author: Ballester Bolinches, Adolfo Esteban Romero, Ramón
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
A characterisation of finite soluble groups in which Sylow permutability is a transitive relation by means of subgroup embedding properties enjoyed by all the subgroups is proved in the paper. The key point is an extension ...[+]
Subjects: Finite group , Permutability , Subnormality
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
DOI: 10.1023/B:AMHU.0000003903.71033.fc
Publisher:
Springer Verlag
Publisher version: http://dx.doi.org/10.1023/B:AMHU.0000003903.71033.fc
Project ID:
Ministerio de Ciencia y Tecnología
FEDER
Description: This paper has been published by Springer-Verlag and Akadémiai Kiadó in Acta Mathematica Hungarica, 101(3):193-202 (2003). The final publication is available at http://www.springerlink.com http://dx.doi.org/10.1023/B:AMHU.0000003903.71033.fc
Type: Artículo
URL: http://dx.doi.org/10.1023/B:AMHU.0000003903.71033.fc

recommendations

 

This item appears in the following Collection(s)

Show full item record